# SDR ABXA000122

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923435502
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FRAME STATION 737 WAS CRACKED BETWEEN SEAT TRACK SUPPORT BOLTS UPPER AFT INBOARD FLANGE (BETWEEN PT G AND PT J, REF: SERVICE SKETCH 2765B, SHEET 7).  REPAIRED FRAME IAW ABX REA D953-35470MR.
